Extension of a post-processing technique for the discontinuous Galerkin method for hyperbolic equations with applications to an aerocoustic problem

Ryan, Jennifer, Shu, Chi-Wang and Atkins, Harold (2005) Extension of a post-processing technique for the discontinuous Galerkin method for hyperbolic equations with applications to an aerocoustic problem. SIAM Journal on Scientific Computing, 26 (3). pp. 821-843. ISSN 1095-7197

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 18 Sep 2013 05:14
Last Modified: 21 Apr 2020 21:53
URI: https://ueaeprints.uea.ac.uk/id/eprint/43255
DOI: 10.1137/S1064827503423998

Actions (login required)

View Item View Item